| Catalog Number |
01.18.136 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
12/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 january 2024: lot 111698: (b)(4) manufactured and released on 05-july-2011.Expiration date: 2016-05-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
Revision surgery at about 12 years from primary due to a periprosthetic fracture and the cause is unknown.The surgeon cabled the fracture, revised the medacta stem and head with competitor components, and revised the medacta liner with a medacta liner.The surgery was completed successfully.